RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 1, Pages 118–130 (Mi mz409)  

This article is cited in 2 scientific papers (total in 2 papers)

Structure of Quasi-Layer-Finite Groups

A. I. Sozutov, S. I. Shakhova

Krasnoyarsk State Academy of Architecture and Construction

Abstract: A group is said to be layer-finite if it has at most finitely many elements of any given order. In this paper, the structure of infinite groups all of whose proper subgroups are layer-finite is investigated.

DOI: https://doi.org/10.4213/mzm409

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:1, 105–116

Bibliographic databases:

UDC: 512.544
Received: 28.08.2000
Revised: 11.07.2001

Citation: A. I. Sozutov, S. I. Shakhova, “Structure of Quasi-Layer-Finite Groups”, Mat. Zametki, 72:1 (2002), 118–130; Math. Notes, 72:1 (2002), 105–116

Citation in format AMSBIB
\Bibitem{SozSha02}
\by A.~I.~Sozutov, S.~I.~Shakhova
\paper Structure of Quasi-Layer-Finite Groups
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 1
\pages 118--130
\mathnet{http://mi.mathnet.ru/mz409}
\crossref{https://doi.org/10.4213/mzm409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942587}
\zmath{https://zbmath.org/?q=an:1041.20025}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 1
\pages 105--116
\crossref{https://doi.org/10.1023/A:1019825323111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848608}


Linking options:
  • http://mi.mathnet.ru/eng/mz409
  • https://doi.org/10.4213/mzm409
  • http://mi.mathnet.ru/eng/mz/v72/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Vladimir I. Senashov, “Sharacterizations of Layer-Finite Groups and Their Extensions”, Zhurn. SFU. Ser. Matem. i fiz., 2:3 (2009), 279–287  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:92
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020